Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone had trouble getting off zoloft?

I have been taking zoloft for about 9 months, I am done taking it, I have gained 20 lbs and it just doesn't seem to be working anymore, I started taking 1/2 a tablet for a few days and now the past 3 days I have not taken any...I have been dizzy and my stomache has been hurting, is this normal after stopping zoloft?

Answer Question
 
Anonymous

Asked by Anonymous at 11:17 PM on Apr. 21, 2010 in Health

Answers (2)
  • Dizziness is very normal if you go off of it too fast. I tried tapering myself off of it over a couple of weeks, but it was too fast and I ended up being dizzy all the time for a month. If I had to do it over again, I would take 3 or 4 weeks to taper off.
    Anonymous

    Answer by Anonymous at 12:32 AM on Apr. 22, 2010

  • totally normal reaction. slow it down or cold turkey it and bite the bullet...the zoloft withdrawal is nothing compared to a benzo withdrawal so just hang in there and know it gets better, I promise! I just went through HORRIBLE ughh awful withdrawl from klonopin in January and I thought it would never end, but alas...it did :) I didn't die as I felt I would!
    mysilentmorning

    Answer by mysilentmorning at 7:09 PM on Apr. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN